# SDR DALA2014062803849

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON RIBS AF VERTICAL STABILIZER L/E LT SIDE ZFS=36, 30, 23, 18 CARD 25, ZONE 65.  RIBS WERE REMOVED ZFS=36-30-23-18, CRACKS WERE STOPS DRILLED, ANGLES THE REPAIR WERE FABRICATED, ANGLES THE FABRICATED WERE TREATED AND PAINTED, REPAIR PARTS WERE INSTALLED ON THE RIBS.
